Jump to content

Erectile Dysfunction I Need Help!


marvin1993

Recommended Posts

So today i started taking zoloft its my first day but i am getting a bit anxious because i think it will make my ED worse, Before going on zoloft i used to ********* every single day for years i noticed that i could not get hard all the way so i stopped for 3 weeks and started to ********* again today there was little improvement, Now im on zoloft i heard it causes low libido. I *********d and i did notice it took longer to orgasm now that i have taken my first dose. Will this help me recover my sexual performance or will the already ED with zoloft **** me even more.

Link to comment
Share on other sites

I've always pretty much had ED. I grew up with it, but I also grew up with chronic depression. I've taken two SSRI's before and both of them made it worse, as well as an Atypical AD (Wellbutrin), which also made it worse.

The answer? Male Kegels. There are great articles about them, and it's been shown to drastically improve ED symptoms in men over a period of months and also decrease dribbling. Because you'll actually be strengthening the pelvic muscle that controls release, you'll also be able to last longer. I've tried starting it a number of times, but it's hard to target the muscle without also putting strain on my abs and rear pelvic muscle because it's so weak.

EDIT: There's also a safe, natural way to increase your size called jelquing, and there's an entire community dedicated to doing it safely. It can take years though. And no there are no medications or creams or anything. Just thought I'd throw that in there too. A lot of men feel inadequate and think there's nothing they can do about it, when there actually is :) I can't start that at the moment though. I'd need to have my own place for the privacy.

POST EDIT: I also noticed that a lot of you mistakenly think doing it every day is bad. That is actually a way to INCREASE your lasting time. Taking a lot of time off will only INCREASE your sensitivity and you'll last less time. I know from personal experience. Of course there is such a thing as too much, and if you need to take time off for healing (like I often do), you ARE doing it too much, or using too much pressure/friction, or not using the right lubricant. Again buying the right stuff would be great... but I'd rather make that purchase in private.

Edited by darkdaxter
Link to comment
Share on other sites

I've struggled with this problem for a long time. Not going to go into why right now, but it wasn't related to side effects from medication.

Pristiq made it 10 times worse. So I eventually was able to get my doctor to switch me to something that wouldn't be quite as debilitating (or expensive). So I then found myself on Zoloft.

It's been noticeably better since then, even though I'm not 100% again or anything. I'm not sure if I ever will be, but that's a whole other issue.

Link to comment
Share on other sites

Marvin, I'm thinking you are much younger than I am. But here is my experience as a senior with Z:

My doc Rx'ed Zoloft for me a few years ago. And it made erections more difficult, but worse was that it really made ejaculating difficult.

The longer I took Z the more difficulty ejaculating until I no longer could. I stopped Z for that one specific side effect, and decided to not try meds for my D.

Now I am older and on BP pills and erections are history. Even Viagra and Cialis do not help me. My urologist Rx'ed the pump and restriction rings, but

now the medical supply stores contend that Medicare is in process of stopping paying for those. I suppose I am at the age and physical condition that I can only dream about sex.

Link to comment
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...